MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Model Number DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a falsely depressed potassium (k) result was obtained on a patient sample on a dimension exl 200 integrated chemistry system.The erroneous result was reported to the physician(s), who did not question the result.The sample was repeated on the original instrument for troubleshooting purposes.Then the same sample was repeated on non-siemens instrument.The repeat result from non-siemens instrument recovered higher than the initial result and was considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to a falsely depressed k result.
 
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens customer care center (ccc) and reported that a falsely depressed potassium (k) result was obtained on a patient sample on the dimension exl 200 integrated chemistry system.Quality control (qc) and calibration results were within acceptable limits prior to running the patient sample.The customer replaced sensor and ran dilution check.Siemens remotely assisted the customer and performed 3 integrated multisensor technology (imt) soaks, primed all reagents for 5 times and ran quality control (qc) and repeated sample.Siemens reviewed the available instrument data files and the review of the instrument data indicated that air and liquid values of std a and std b, calibration, pump rate and dilution check were within the acceptable range.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse identified crimped xo tubing and snipped that primed air bubbles out of xo tubing, replaced x tubing, ran passing calibration, qc, and dilution check, which recovered acceptably.Siemens evaluated the event and determined that the crimped x0 tubing and issue with x tubing potentially contributed to the falsely depressed potassium (k) result.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Common Device Name
DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key25078915
Report Number2517506-2026-00080
Device Sequence Number21433269
Product Code JJE
UDI-Device Identifier00630414593579
UDI-Public(01)00630414593579
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Device Catalogue Number10636929
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown